# SDR AALA202409165483

- Difficulty date: August 27, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,750 hours, 15,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: DBF21373
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 500G TO STA 500H, S25R. REPLACED TRANSITION PANEL PER AARD 51-00-05-1 AND SRM 51-40-02.
